• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 9 публикаций
Сортировка:
по названию
по году
Статья
Kuptsov P., Kuptsova A. V., Stankevich N. Russian Journal of Nonlinear Dynamics. 2021. Vol. 17. No. 1. P. 5-21.
Добавлено: 3 апреля 2021
Статья
Burov A. A., Nikonov V. Russian Journal of Nonlinear Dynamics. 2020. Vol. 16. No. 2. P. 259-273.
Добавлено: 12 ноября 2020
Статья
Kuryzhov E., Karatetskaia E., Mints D. Russian Journal of Nonlinear Dynamics. 2021. Vol. 17. No. 2. P. 165-174.
Добавлено: 8 сентября 2021
Статья
Barinova M., Гогулина Е. Ю., Pochinka O. Russian Journal of Nonlinear Dynamics. 2021. Vol. 17. No. 3. P. 321-334.
Добавлено: 16 сентября 2021
Статья
Medvedev T. V., Nozdrinova E., Pochinka O. et al. Russian Journal of Nonlinear Dynamics. 2019. Vol. 15. No. 2. P. 199-211.
Добавлено: 24 июня 2019
Статья
Bakhanova Y., Bobrovskii A., Burdygina T. et al. Russian Journal of Nonlinear Dynamics. 2021. Vol. 17. No. 2. P. 157-164.
Добавлено: 14 октября 2021
Статья
Nozdrinova E. Russian Journal of Nonlinear Dynamics. 2018. Vol. 14. No. 4. P. 543-551.

The problem of the existence of a simple arc connecting two structurally stable systems on a closed manifold is included in the list of the fifty most important problems of dynamical systems. This problem was solved by S. Newhouse and M. Peixoto for Morse-Smale flows on an arbitrary closed manifold in 1980. As follows from the works of Sh. Matsumoto, P. Blanchard, V. Grines, E. Nozdrinova, O. Pochinka, for the Morse-Smale cascades, obstructions to the existence of such an arc exist on closed manifolds of any dimension. In these works, necessary and sufficient conditions for belonging to the same simple isotopic class for gradient-like diffeomorphisms on a surface or a three-dimensional sphere were found. This article is the next step in this direction. Namely, the author has established that all orientation-reversing diffeomorphisms of a circle are in one component of a simple connection, whereas the simple isotopy class of an orientation-preserving transformation of a circle is completely determined by the rotation number of Poincare.

Добавлено: 8 ноября 2018
Статья
Pochinka O., Nozdrinova E. Russian Journal of Nonlinear Dynamics. 2021. Vol. 17. No. 1. P. 23-37.
Добавлено: 19 апреля 2021
Статья
Grines V., Pochinka O., Kruglov E. Russian Journal of Nonlinear Dynamics. 2020. Vol. 16. No. 4. P. 595-606.
Добавлено: 15 декабря 2020